# SDR SWAA2022031076907

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT BILGE AREA STA 344 TO 380 STRINGER SPLICE CORRODED_STR 28L / REPLACED STA 344 TO 380 STRINGER SPLICE AT 28L IS ACCOMPLISHED ON W/O X963253
